Alert archive / Maine / Gale Warnings in 2017

Gale Warning 22, NWS Caribou, ME

March 18, 2017

NWS Caribou, ME issued this gale warning at Mar 18, 2017, 3:50 PM EDT. It took effect at Mar 19, 2017, 2:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2017, 3:50 PM EDT (19:50 UTC)
In effect from
Mar 19, 2017, 2:00 PM EDT
Expired
Mar 19, 2017, 9:12 PM EDT
In force
7 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

730 
WHUS71 KCAR 181950
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
350 PM EDT SAT MAR 18 2017

ANZ050-051-190830-
/O.UPG.KCAR.GL.A.0012.170319T1800Z-170320T1200Z/
/O.NEW.KCAR.GL.W.0022.170319T1800Z-170320T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
350 PM EDT SAT MAR 18 2017

...GALE WARNING IN EFFECT FROM 2 PM SUNDAY TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 8 AM EDT MONDAY.
THIS UPGRADE THE PRIOR GALE WATCH.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-190830-
/O.NEW.KCAR.SC.Y.0033.170319T1800Z-170320T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
350 PM EDT SAT MAR 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 8 AM EDT
MONDAY.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
6 follow-up statements
158 
WHUS71 KCAR 190218
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1018 PM EDT SAT MAR 18 2017

ANZ050-051-191030-
/O.CON.KCAR.GL.W.0022.170319T1800Z-170320T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1018 PM EDT SAT MAR 18 2017

...GALE WARNING REMAINS IN EFFECT FROM 2 PM SUNDAY TO 8 AM EDT
MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-191030-
/O.CON.KCAR.SC.Y.0033.170319T1800Z-170320T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1018 PM EDT SAT MAR 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
099 
WHUS71 KCAR 190732
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
332 AM EDT SUN MAR 19 2017

ANZ050-051-191545-
/O.CON.KCAR.GL.W.0022.170319T1800Z-170320T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
332 AM EDT SUN MAR 19 2017

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-191545-
/O.CON.KCAR.SC.Y.0033.170319T1800Z-170320T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
332 AM EDT SUN MAR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
814 
WHUS71 KCAR 191436
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1036 AM EDT SUN MAR 19 2017

ANZ050-051-200000-
/O.CON.KCAR.GL.W.0022.170319T1800Z-170320T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1036 AM EDT SUN MAR 19 2017

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-200000-
/O.CON.KCAR.SC.Y.0033.170319T1800Z-170320T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1036 AM EDT SUN MAR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
100 
WHUS71 KCAR 191852
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
252 PM EDT SUN MAR 19 2017

ANZ050-051-200830-
/O.CON.KCAR.GL.W.0022.000000T0000Z-170320T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
252 PM EDT SUN MAR 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-200830-
/O.CON.KCAR.SC.Y.0033.000000T0000Z-170320T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
252 PM EDT SUN MAR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
783 
WHUS71 KCAR 192236
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
636 PM EDT SUN MAR 19 2017

ANZ050-051-200645-
/O.CON.KCAR.GL.W.0022.000000T0000Z-170320T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
636 PM EDT SUN MAR 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-200645-
/O.CON.KCAR.SC.Y.0033.000000T0000Z-170320T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
636 PM EDT SUN MAR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
798 
WHUS71 KCAR 200112
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
912 PM EDT SUN MAR 19 2017

ANZ050-051-200915-
/O.CAN.KCAR.GL.W.0022.000000T0000Z-170320T1200Z/
/O.EXA.KCAR.SC.Y.0033.000000T0000Z-170320T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
912 PM EDT SUN MAR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-200915-
/O.CON.KCAR.SC.Y.0033.000000T0000Z-170320T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
912 PM EDT SUN MAR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 18, 3:35 PM EDT, 15 minutes earlier.

Area forecast discussion, Mar 18, 3:35 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
335 PM EDT Sat Mar 18 2017

.SYNOPSIS...
High pressure will move east of the region overnight. low
pressure will track well south of the region Sunday and Sunday
night. High pressure Will rebuild across the region Monday. A
cold front will cross the region Tuesday.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Sfc high pres will hold ovr the FA ovrngt with mclr skies and
lgt to calm winds spcly across the N. With favorable sfc-850mb
hydrolapse rates...mdtly strong sfc invsn conditions should
develop spcly ovr Nrn vlys, with ovrngt lows only somewhat lmtd
by the relative lack of llvl arctic air. Hi cldnss advcg Nwrd
late tngt from a developing sfc low ovr the open Atlc E of the
mid Atlc states will slow radiational cooling ovr Downeast ptns
of the region late tngt.

Otherwise, models are in fair agreement with lgt sn msly just
grazing the Downeast ptn of the region Sun aftn as the open
Atlc low moves ENE well S of Nova Scotia. Prior to and at the tm
of any snfl ovr this region, hi cldnss will xpnd Nwrd into Nrn
ME...resulting ptly cldy skies there. Any lgt snfl occurring
ovr Downeast ME Sun eve will msly exit into NB prov late Sun ngt
with skies remaining ptly cldy across the N. At this tm, we
indicate 1 to 2 inches of snfl along the Downeast coast by
the event end late Sun ngt, amts dropping quickly as one moves
inland to the N. High temps Sun across the N will be similar to
tdy, but a few deg cooler ovr Cntrl and especially Downeast
areas held back by thicker cld cvr an any snfl. Ovr ngt lows
Sun ngt across the region will likely be a little milder than
tngt's.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
Weak High pressure is expected to build in from the west early
Monday then move east into the Atlantic. At the same time the
eastern portion of the region will be on the edge of
precipitation from low pressure well to the east. Later in the
evening the precipitation field will move off to the east as a
cold front approaches from the northwest. The cold front is then
expected to move across the region Tuesday resulting in snow
showers.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
An upper level low pressure system will then pass to the north
of the state Tuesday Night along with the advection of colder
air. This will result in scattered snow showers, especially in
the north and higher terrain. Expect clearing conditions
Wednesday and Thursday as high pressure and drier air move in
from the west. The strong high will crest over New England
Thursday Night then move east into the Atlantic. Intense low
pressure is then expected to move into the Great Lakes Friday as
high pressure continues to move away to the east.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: VFR xpctd...xcpt Sun aftn thru Sun eve across
Downeast sites when MVFR and perhaps even brief IFR clgs/vsbys
are possible in lgt sn.

SHORT TERM: Expect VFR conditions Monday through Thursday.

&&

.MARINE...
NEAR TERM: The gale watch for our outer MZs Sun aftn into Mon
morn has been converted to a Gale wrng with a corresponding SCA
for our inner bay/harbor MZ. Kept close to WW3 wv guidance for
fcst wv hts.

SHORT TERM: For sustained winds have used a model blend of the
NAM, GFS, and ECMWF through Tuesday then transition to the Super
Blend Winds. For Waves: For Monday combined seas expected to be
a combination of northeast wind wave generated by intense low
pressure passing well to the east and long period southeasterly
swell generated by the same storm system. On Tuesday the
southeasterly wave field subsides as off-shore wind wave builds
to 6-7 feet/7-8 seconds. The off-shore wind wave is expected to
subside along the winds early Tuesday. For wave grids will use
the Near Shore Prediction System (NWPS) then transition to the
Wave Watch III waves Tuesday Night.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory from 2 PM Sunday to 8 AM EDT Monday for
     ANZ052.
     Gale Warning from 2 PM Sunday to 8 AM EDT Monday for ANZ050-
     051.

&&

Near Term...VJN
Short Term...Mignone
Long Term...Mignone
Aviation...VJN/Mignone
Marine...VJN/Mignone
Hazardous weather outlook, Mar 18, 5:37 AM EDT, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
537 AM EDT Sat Mar 18 2017

MEZ001>006-010-011-015>017-029>032-190945-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
537 AM EDT Sat Mar 18 2017

This Hazardous Weather Outlook is for east central Maine...north
central Maine...northern Maine...southeast Maine and west central
Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Snow is expected to develop across the Downeast region Sunday into
early Monday. At this time, snowfall accumulations of 2 to 4 inches
are possible across the coastal areas with the highest amounts
expected across coastal Washington County.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-051-190945-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
537 AM EDT Sat Mar 18 2017

...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ052-190945-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
537 AM EDT Sat Mar 18 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Hewitt

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:46 AM EDTGale WatchCAR12 hr
Mar 18, 3:50 PM EDTSmall Craft AdvisoryCAR56 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.